# SDR DALA14014245803

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD LEAF SPRING FAILED CHECK, DOES NOT RETAIN SLIDER, SLIDER RIDES OVER SPRING.  R & R GIRT BAR AND SPRING CHECK C/W.
